Research Paper Detail

Some integral inequalities of the Hadamard and the Fejer-Hadamard type via generalized fractional integral operator

Publisher: J. Nonlinear Anal. Optim.
Publication Year: 2018

First Author:  G. Abbas Second Author:  G. Farid
Third Author:  Volume:  8
Publication #:  Page #:  12pp
Level:   International Type:  Journal
Email:  ghlmfarid@ciit-attock.edu.pk
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre